The limit distribution of the restricted log maximum likelihood ratio for mixture models of two normal distributions with unknown mean and variance

Cheng, Ping . Chinese Journal of Applied Probability and Statistics 2000. 16 (1) :20-24

Locate this article in:

Bibtex

@article{CIS-163198,
  Author = {Cheng, Ping},
  Title = {The limit distribution of the restricted log maximum likelihood ratio for mixture models of two normal distributions with unknown mean and variance},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {16},
  Number = {1},
  Year = {2000},
  Pages = {20--24},
  Keywords = {Hypothesis testing, parametric inference, asymptotic properties of tests}
}

Similar articles